# SDR REXA2020042800567

- Difficulty date: April 14, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R IS CORRODED BETWEEN F.S. 319 AND F.S. 349.
REMOVED AND REPLACED CORRODED STRINGERS 22R FS 280 - 349 AND FS 333   JOINT SPLICE WITH NEW SERVICEABLE STRINGERS & JOINT SPLICE PN'S SH670-
31379-1S, SH670-32429-4 & SH670-31210-2 IAW CRJ 900 SRM 51-42-06-001- 001-A01 & 51-42-21-001-001-A01. WVAC 

ADDITIONAL PARTS: SH670-32429-4, SH670-31379-1
